# SDR 2015F00091

- Difficulty date: July 28, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N240SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9403
- Aircraft time: 1,795 hours, 5,277 cycles
- System (JASC): 6540 · Tail Rotor Drive Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Part time: 1,784 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL ROTOR GEARBOX CHIP LIGHT OCCURRED OVER AIRPORT, MADE PRECAUTIONARY LANDING.  FINISHED PATIENT TRANSPORT BY GND AMBULANCE.
